# SDR AWXA200700573

- Difficulty date: April 10, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - CRACKED STRINGER CLIP, BS 616, S2R.  REPLACED STRINGER CLIP, BS 616, S2R IAW B737-300 SRM 51-40-02.
